Hi, I'm just wondering if someone may be able to help me understand about autoimmune disorders.
For the past 2 yrs I have been seeing a dermotoligist due to suffering with rashes, sometimes they look like hives, sometimes the centre blisters and on one occassion was diagnosed with erythema multiforme but the specialist then decided I didn't have that as the 'lumps' were variable and unpredictable, the rashes wre showing signs of one illness one week but of another, another week. I had skin ***** testing with around 13 different substances injected into me along with the histamine and saline. I reacted immediatly to the histamine and I ended up in the emergeny department as I had anaphelaxis or something... all i know is that my heart felt like it was bursting through my chest and i couldn't breath and my face, legs and body were swelled with big lumps. Ive been told I have allergic reactions but they don't know what to, theyve come to some conclusion that my immune system attacks itself, something to do with mast cells?? They dont know yet why this is happening to me, they said I have an autoimmune disorder but not give it a name. I dont even know if its suppose to have a name??? Over the past 2yrs, this has been getting worse and worse to the point where I know carry around with me an adrenalin kit to inject myself and its becoming more and more frequent. My life is a living hell, it really stresses me out all the not knowing. I had a bad kidney infection approx 3/4 wks ago then about 2wks ago, I had a massive hemorrhage from the vagina. I survived it but its left me feelin ill and weak. Today I got phone call from my doctor asking me to collect a form from him because the hospital want to test urine for my kidneys??? I'm so confused about it all, and I dont understand why this is happening or happened to me. I'm convinced the allergic reactions I have has got something to do with hormones. I got pregnant in December last year but unfortunatly miscarried. I miscarried at 12wks and 6dys. All through the pregnancy, all rashes and reactions didnt exist. Could I be wrong?? can the allergic reactions affect my kidneys?? Could they cause the hemorrhage??
I know im asking a lot and I do apologise for the length of my moaning and complaining. I'm at my wits end xxx
I really feel for you. I would ask your doctor to try sending you to a rheumatologist and get a complete work up and check for Lupus. Lupus can affect many organs in the body like your skin, kidneys, joints, connective tissue, heart, etc. and there are drugs to help control it and stop it from attacking your body. Good luck.
It is frustrating and I can certainly sympathize with you. Have you asked your physicians if you could have a successive, underlying infection that is responible for your apparent immune disorder ?
Also... I wanted to let you know that Prof. Garth Nicolson will be posting here on MedHelp (via live webchat) on May 20th from 12:00 - 1:00 PM (PACIFIC TIME). I hope you will join in on the session and voice your concerns. I am thankful for his research on CFS and autoimmune problems, as his research has led to the treatment that I'm on and that has been slowly, but surely restoring my health.
about Garth Nicolson, Ph.D. : http:///www.immed.org (click on "reach us" for his bio)... also consider reading his research on infections in autoimmune illnesses.
I agree that you could have Lupus or Scleroderma or some type of Autoimmune Disease and it can be more than one disease! Also I had a friend who had to have a kidney transplant from Lupus. Please do yourself some good and get tested.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.